# SDR ASAA2014011012359

- Difficulty date: January 10, 2014
- Submitted: January 13, 2014
- Operation: Air carrier
- Aircraft: N535AS
- Make and model: Boeing 737890
- Aircraft serial: 35200
- Aircraft time: 11,761 hours, 3,423 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Warning Message
- Condition: Illuminated
- Location: A/C Pack
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

RT A/C PACK LIGHT CAME ON IN CRUISE FOLLOWED QRH PROCEDURE.  DURING RECALL LIGHT ILLUMINATED.  AFTER MASTER CAUTION RESET LIGHT WENT OUT,  ACFT GROUNDED.  PERFORMED PACK TEMP CONTROLLER BITE TEST REF AMM 21-61-00,  OPS CK NORMAL.
